MathSciNet Relay Station
MathSciNet bibliographic data
MR2339756 65L10 (65L12)
Kadalbajoo, Mohan K.; Kumar, Devendra Geometric mesh FDM for self-adjoint singular perturbation boundary value problems. Appl. Math. Comput. 190 (2007), no. 2, 1646–1656.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement